# SDR USAA2013011400038

- Difficulty date: December 20, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR39+10 INCHES, Y765.  REPLACED SEAT TRACK AT FR39+10 INCHES, Y765 IAW A319 SRM 51-72-11, AIRBUS DRAWING D53370500 & D57130317.
